Skip to content

Clostridioides Difficile-associated Diarrhoea

Clostridioides difficile-associated diarrhoea is a gut infection caused by the bacterium Clostridioides difficile, often after antibiotic use. Common symptoms include diarrhoea, a high temperature, loss of appetite and nausea.

Medicine used to treat Clostridioides Difficile-associated Diarrhoea

Vancomycin Capsules

Vancomycin

250mg

Vancomycin capsules for Clostridioides difficile diarrhoea and staphylococcal enterocolitis. It stays in the gut to act on the infection.

From$3.99/ capsuleView

Key points

  • The infection can affect people who have recently taken antibiotics or are in a healthcare setting.
  • Treatment usually involves a different antibiotic that targets the bacterium directly.

Medicines listed for Clostridioides Difficile-associated Diarrhoea

Vancomycin is an antibiotic that targets the Clostridioides difficile bacterium. The listed product contains it as a capsule. Vancomycin

Further reading